It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Birth Control?

Re: Birth Control?

[ Back to Messages ]

Message

Posted by :0) on April 06, 2000 at 14:35:11:

In Reply to: Birth Control? posted by Brandy on April 06, 2000 at 11:34:47:

I've been on it for a little over a year. There are no long term side effects from it. I was still breastfeeding when i started it so me and my doctor checked into it to make sure it wasn't going to cause any harm to my daughter. It does make your periods go screwy, thats the only side effect i've had from it. I haven't had a period in a few months though. I don't find that i have any complications at all, but everyone is different, some people it doesn't agree with. i was off it for a few months and my period came back within a month.
The only problem with it is it can take up to a year or more to get pregnant after going off of it. So if your going to want a baby any time soon i'd suggest going on the pill or something like that.
It's effective from the moment you get the injection, and you have to get it within the first 5 days of your period and every 13 wks after that. It is cheaper than the pill...the pill is about 20/month and i pay about 40 every 3 months for depo.
I don't know if you'd want to get it before a honeymoon....i had periods that lasted a month and then i'd be period free for 2-3 months. so it could ruin the sex part of your honeymoon if you experience the messed up periods like i did.



Follow Ups




All times are GMT -7. The time now is 09:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!